# SDR YENA20150623231

- Difficulty date: June 23, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 26,312 hours, 16,258 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND AFT CARGO BAY FLOOR SHEAR CLIP CORRODED AT FRAME  82 BETWEEN STR 28L & 27L.  REMOVED SHEAR CLIP FRAME 82 BETWEEN STR 28L & 27L.  FABRICATED NEW SHEAR CLIP, COMPLIED WITH FPI INSPECTION, DRILLED, ALODINED, PRIMED AND TOP COATED AND INSTALLED FABRICATED SHEAR CLIP,  SRM 51-43-03, SRM 51-41-01, SRM 51-41-02 NTM 51-00-00-9185-801A, SRM 51-41-01, SRM 51-41-02, SRM 51-43-03, SRM 51-23-04, SRM 51-23-05 AND SRM 51-23-06.
